advertisement
Question
Posted by: Ruby | 2007/03/15

Hormonal Implant

3 Weeks ago I had a terrible experience after having a hormonal implant. Can this make you feel dizzy (drunk) all the time. When will this go away? Maybe after the 4 months?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can have side effects like dizziness.\ These usually resolve in the first month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement